# SDR IPXA2025042906305

- Difficulty date: April 29, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 66,783 hours, 16,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 0552
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE EMERGENCY LT TEST, GOT L1 Â€ŒEMER LT BAT 1 LOÂ€? REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-51-01. OPS CHECK GOOD. THIS CLEARS DEFERRAL. REVERSED DMP, PLACARD REMOVED.
